# SDR DALA2016062704944

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 68,171 hours, 50,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 1271, LONGERON 30 LIGHT CORROSION.  CUTOUT CORRODED FRAME SECTION AT STA 1271, LONGERON 30.  SPLICED IN NEW SECTION IAW SRM 53-03, FIG 2A.
